2017
Том 69
№ 9

All Issues

Volume 41, № 12, 1989

Article (Ukrainian)

Existence of nontrivial solutions of certain linear and nonlinear convolution-type equations

Arabadzhyan L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1587–1595

Article (Ukrainian)

Stability of periodic solutions of differential equations with impulse action on surfaces

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1596–1601

Article (Ukrainian)

Certain nonlocal boundary-value problems for parabolic-hyperbolic equations with a characteristic line of variable type

Bazarov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1601–1607

Article (Ukrainian)

Integral manifolds and a reduction principle in stability theory

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1607–1613

Article (Ukrainian)

Indefinite dissipativity and invertibility of linear differential operators

Baskakov A. G., Yurgelas V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1613–1618

Article (Ukrainian)

A generalized summation of a random series

Buldygin V. V., Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1618–1623

Article (Ukrainian)

Best approximation of sums of elements and a theorem of Newman and Shapiro

Ganzburg M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1624–1630

Article (Ukrainian)

Stabilization of the solutions of nonlinear stochastic parabolic equations

Girya T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1630–1636

Article (Ukrainian)

Character correspondences in p-solvable groups

Gres' P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1637–1641

Article (Ukrainian)

Periodic solutions of differential equations perturbed by stochastic processes

Dorogovtsev A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1642–1648

Article (Ukrainian)

Periodic solutions of differential equations perturbed by stochastic processes

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1642–1648

Article (Ukrainian)

Isomorphisms of Sylow p-subgroups of the restricted linear group. I. Preservation of transvections

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1649–1653

Article (Ukrainian)

Nonlocal boundary-value problems for differential equations of the fourth order

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1653–1659

Article (Ukrainian)

Existence of semiregular solutions of the dirichlet problem for quasilinear equations of elliptic type with discontinuous nonlinearities

Pavlenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1659–1664

Article (Ukrainian)

Unbounded self-adjoint operators connected by algebraic relations

Rudinskii I. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1664–1668

Article (Ukrainian)

Reducibility of a system of linear differential equations with quasiperiodic coefficients

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1669–1680

Article (Ukrainian)

Weak convergence of semi-Markov random evolutions in an averaging scheme (martingale approach)

Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1680–1686

Article (Ukrainian)

Galilei invariant nonlinear equations of Schrodinger type and their exact solutions. II

Cherniga R. M., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1687–1694

Article (Ukrainian)

Completeness of systems of exponentials with weight

Shapovalovskii A. V., Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1695–1700

Article (Ukrainian)

G-estimates of the quadratic discriminant function

Girko V. L., Pavlenko T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1700–1705

Article (Ukrainian)

Groups with weak minimality and maximality conditions for subgroups which are not normal

Goretskii V. E., Kurdachenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1705–1709

Article (Ukrainian)

Continuity properties of invariant tori and Green's function of linear expansions on a torus

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1709–1714

Index (Russian)

Index of volume 41 of „Ukrainian Mathematical Journal”

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1717-1724